MathSciNet Relay Station
MathSciNet bibliographic data
MR2090848 (2005e:05022) 05B30
Bannai, E.; Munemasa, A.; Venkov, B. The nonexistence of certain tight spherical designs. With an appendix by Y.-F. S. Pétermann. Algebra i Analiz 16 (2004), no. 4, 1--23; translation in St. Petersburg Math. J. 16 (2005), no. 4, 609–625
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement